Radii of starlikeness and convexity of wright functions

A. Baricz, Evrim Toklu, E. Kadıoğlu

Research output: Contribution to journalArticle

8 Citations (Scopus)


In this paper, our aim is to find the radii of starlikeness and convexity of the normalized Wright functions for three different kinds of normalization. The key tools in the proof of our main results are the Mittag-Leffler expansion for Wright function and properties of real zeros of the Wright function and its derivative. In addition, by using the Euler-Rayleigh inequalities we obtain some tight lower and upper bounds for the radii of starlikeness and convexity of order zero for the normalized Wright functions. The main results of the paper are natural extensions of some known results on classical Bessel functions of the first kind. Some open problems are also proposed, which may be of interest for further research.

Original languageEnglish
Pages (from-to)97-117
Number of pages21
JournalMathematical Communications
Issue number1
Publication statusPublished - May 1 2018


  • Laguerre-pólya class of entire functions
  • Mittag-leffler expansion
  • Radius of starlikeness and convexity
  • Starlike functions
  • Univalent
  • Wright function
  • Zeros of wright function

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Radii of starlikeness and convexity of wright functions'. Together they form a unique fingerprint.

  • Cite this